# SDR DALA2024111410946

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STAIRWELL DOOR. ALSO RUSTED HINGE. SUMMARY OF NRC 00071: CORROSION LEVEL 2. FORWARD STAIRWELL DOOR WAS REPLACED PER B717 AMM 52-63-01. (LP #0653912)
